# SDR UIEA2020120802539

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,312 hours, 26,458 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102U1505
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BILGE AREA HAS CORRODED SHEAR TIE AT STA 698 BL 0.  SHEAR TIE AT STA 698 BL 0 FOUND OUT OF LIMITS WITH 100% MATERIAL LOSS.  REMOVED AND REPLACED SHEAR TIE, IAW B767 SRM 51-40-02, BOEING DWG 143T1212 REV D.
